advertisement
Question
Posted by: lynda | 2006/11/10

Antibiotic overdose

I have been on two courses of antibiotics for a lung infection. The first one being Klacid and the second one which I finished yesterday being Ketek. I woke up this morning with the most severe headache. My one ear is aching feels deaf and burning hot. It feels like the ocean is in my head. I feel off balance and just sickly. I have a fever too.

Can the antibiotcs have caused a secondary infection?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Lynda
No but you may have fluid behind the eardrum and secondary infection of the sinuses or middle ear with a bacteria that is not susceptible to Ketek or Klacid. Please let your doctor have a look.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement